# SDR HEEA065476

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 206L-3
- Aircraft serial: 51042
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23069551
- Condition: Failed
- Location: Engine
- Part time: 817 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RESTART FAULT AND DEGRADE LIGHTS ILLUMINATED.  ENGINE RPM HAD TO BE REDUCED FROM 100 PERCENT TO CUT OFF IN MANUAL MODE (WOULD NOT RESPOND IN AUTO) DAILY OVERSPEED CHECK WOULD NOT WORK.  (REMOVED FROM AIRCRAFT) INSTALLED SERVICEABLE HMU.
